Seritide 125 wheezing

Im new here, and wanting to know if anyone else is wheezing after they are taking their Seretide inhaler.

I have been taking Seretide 125 - 1 puff, twice a day for years and without this inhaylor, I have an asthma attack within weeks. I visited the doctors last week and explained in the simplest way, that I felt like someone was sitting on my chest! The doctor told me to up my Seretide dosage to 2 puffs, twice a day. Since doing this I am having to puff on my blue reliever not long after taking my Seretide Inhaylor as im Wheezing and short of breath.

Could this be that the Seretide inhaylor is no longer working for me after all these years? Has anyone else been told to up their dosage and had this side effect?

2 Replies

oldestnewest
  • I have been taking Seretide 125 (2 xpuffs twice a day) for years and usually that keeps everything under control. Could it be that your asthma is just getting worse? Are you keeping a record of yiur peak flows? If you are struggling to breathe, you should defintely see your GP. You could also phone Asthama Uk helpline - a nurse can advise you of what to ask your GP.

  • I'm having a similar problem and also wondered if it was making me wheezy my dose of seretide was increased to 500 twice a day about a year ago and it's made no difference now on montelukast to try to reduce the phlegm

You may also like...